#2181 ·
Yasmin $33, you’ve been carrying that recipe around with you for a whole year now, haven't you?
Started by John Thomas2 · · 👁 423 views · 4.9K replies
Brenda Fisher86 said:Definitely. I'll be keeping my fingers crossed for you tomorrow, and I'm feeling pretty optimistic that everything will work out okay.👍 Please, please let us know how it goes! 😉
Keith Martinez58 said:Ugh, honestly, I'm just gonna head back to my OB-GYN and lay it all out for her... I've never had a single issue with my heart before, so I'm totally convinced this whole mess is just because of that stupid Yasmin pill!!! My left arm was aching and my head has been pounding all day long 😢so I'm definitely demanding my old Diane back😍😍since it worked perfectly for me and everyone else too... I'm not even considering anything new, because I am absolutely not playing "pill tester" with my health😂 Thanks for the reply😉
Brenda Fisher86 said:I’m honestly having a hard time wrapping my head around your symptoms.... are you absolutely certain that Yasmin is actually the culprit here? And did you happen to run any tests before you started taking that specific medication? I was on Yasmin myself until just recently, and everything seemed perfectly fine on my end, though I made sure to stay on top of all my routine 🤷
Anyway, regardless of the cause, it’s definitely a smart move to go see a gynecologist
edit: and please, don't just stop taking them out of the blue, because you really don't want to throw your body for a loop; you should probably wait for your doctor to walk you through the best way to taper off...(I learned that lesson the hard way once myself)
Nathan Gomez8 said:If I were in your shoes, I would stop taking the pills until I had done some thorough research to understand exactly why this is happening. However, you should consult with a gynecologist first; they will be able to explain the situation and provide guidance on what to do next.
When faced with symptoms like these, there isn't much to be done other than stopping immediately and heading to a doctor. You shouldn't take heart issues lightly. It is the same principle as recognizing the warning signs of an embolism or similar conditions involving leg pain. In certain cases, taking that step can quite literally save your life. 😉
By the way, Yaz, the exchange rate for Trinovum is sitting at around 14 and change. $39 At my local pharmacy, Logest goes for about $80. However, you'll find that prices vary quite a bit depending on which pharmacy you visit.
Elizabeth Patel67 said:So... let me see if I’ve actually grasped the logic here. You’re suggesting that because I, Diane, don't use these specifically for birth control—but rather to manage my PCOS diagnosis—they essentially cost me nothing out of pocket? That if I didn't have this particular medical condition hanging over my head, I'd be staring down a massive bill instead? Well, isn't that just absolutely fascinating...
Brenda Fisher86 said:Definitely. I'll be keeping my fingers crossed for you tomorrow, and I'm feeling pretty optimistic that everything will work out okay.👍 Please, please let us know how it goes! 😉
I was sitting on my porch yesterday, just watching the shadows stretch across the lawn, when I started thinking about how much everything changes without us even noticing, and it really made me wonder about what people actually value when they sit down to type out their thoughts online. You know, it’s funny how we spend so much time building these digital personas, almost like we're curating a museum of ourselves, while the actual, messy reality of our lives—the burnt toast, the late rent, the way the light hits the street in autumn—just stays in the background. I found myself scrolling through some old messages from years ago, and it felt like reading a letter from a stranger, which is a bit haunting if you think about it too long, but I suppose that's just the nature of growing up, isn't it? We drift, we evolve, and eventually, we become someone else entirely, and I wonder if anyone else feels that quiet, steady pull of time, or if everyone else is just as caught up in the noise as I sometimes feel I am. kaže:
Hey, just checking in to see how you're doing, like you asked.😉 I finally got Diane back.😁😁 She told me she’d give them to me even though I don't deal with PCOS anymore, but said I still need to get my Vitamin C and AT III levels checked. I honestly have no clue what that last one even is, but apparently, you just head down to the lab to get it done, and it usually costs about... $100She told me to get that test done just so we could rule out thrombosis or something along those lines. I’m honestly not sure when I’ll actually get around to it—maybe later this week or sometime next week—but I’m really hoping the results come back okay. My head just won't stop throbbing, either; it’s been such a constant, nagging thing lately.😢
shadowfox49 said:Hey, can I make a suggestion? 😬
Ladies on birth control, would you mind sharing the current prices of the pills you’re taking or have used? If possible, maybe the mod could compile them into a single post titled something like "Contraceptive Pill Prices"?
I think it would help everyone out. This info is surprisingly hard to find online, and what little you do find is usually outdated. It feels kind of silly having to walk into a CVS just to ask for a price list. 😍
So far, here's what I know:
Logest - $26
Triquilar - $20
I heard Trinovum is $5.00—can anyone currently on it confirm that?
Also, we probably need prices for Yasmin, Yaz, Cilest, and whatever else is available here in the States (if there are others I'm forgetting)?
I heard Diane 35 is covered by insurance for minors, but adults have to pay out of pocket $50; apparently, you get a pack of three "tabs" of pills. Is that right? They're a bit of a special case since they're mainly for treating hormonal issues.
Roger Phillips54 said:I have a question that some of you might find a bit funny, but I’m being serious:
Is it actually possible for birth control pills to affect how easy it is to reach orgasm??
I’ve been taking Triqular and I am honestly thrilled with them, but—and this might just be a total coincidence on my part—I’ve noticed that reaching a climax has become significantly more difficult.
Does anyone here know more about the science behind this??
Michael Palmer4 said:I’m currently taking Logest. Because of an ear infection, I was prescribed Klavocin, and now I’m spiraling—can you actually take birth control pills and Klavocin at the same time?
The instructions for Klavocin basically say to give your doctor a heads-up if you're on oral contraceptives, but honestly, I totally failed to mention it during my appointment. Help??
Michael Palmer4 said:I’m currently taking Logest. Because of an ear infection, I was prescribed Klavocin, and now I’m spiraling—can you actually take birth control pills and Klavocin at the same time?
The instructions for Klavocin basically say to give your doctor a heads-up if you're on oral contraceptives, but honestly, I totally failed to mention it during my appointment. Help??
Adam Edwards said:Augmentin isn't one of those antibiotics that messes with your birth control effectiveness, so don't sweat that part. Still—it’s probably smart to give your OB-GYN or primary care doctor a quick call just to be safe if you're worried about anything else.
I'm actually curious—has anyone else seen their skin get way worse right after starting birth control?
When I was on Yasmin, my skin was a total disaster—then I stopped, and things got even uglier, so I had to switch. Now, I'm finishing up my first month on Yaz, and my skin has flared up big time—I've got these red, inflamed bumps along my jawline and it's just awful.😢
Sean Lopez3 said:Same happened to me, but things are finally starting to level out. Guess the body just needs time to adjust.👍